Ask an expert
Question

18 Jul 2006

Antibiotika
Ek het baie gelees van nagevolge wat langdurige gebruik van antibiotika by klein kinders tot gevolg het.
Kan u my meer besonderhede gee asb. of dalk 'n webblad waar ek daaroor kan lees
Baie dankie.
rita
Answer 575 views
Expert
Headache expert
headache expert

01 Jan 0001

Beste Rita

Ongelukkig is ek net n Hoofpyn spesialis, en ek het nie genoeg kennis van die gebruik van antibiotika in kinders om U vraag behoorlik te kan antwoord nie.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote